# SDR CA951218008

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc Assy
- Part number: 500190025001
- Condition: Seized
- Location: Motor Drive End
- Component: Plessey, 500100925001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)UNIT WAS SENT FOR REPAIR. INVESTIGATION FOUND INTERNAL CORROSION, WITH THE HEAVIEST CORROSION ON THE INTERNAL BRAKE END OF THE MOTOR. SUBMITTER STATES THAT THIS UNIT SHOULD BE INSPECTED MORE FREQUENTLY.
